RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 21–24 (Mi dan33430)  

MATHEMATICS

Successive approximations for finding saddle points

V. F. Dem'yanov

Leningrad State University

Full text: PDF file (419 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.8
Presented: L. V. Kantorovich
Received: 28.12.1966

Citation: V. F. Dem'yanov, “Successive approximations for finding saddle points”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 21–24

Citation in format AMSBIB
\Bibitem{Dem67}
\by V.~F.~Dem'yanov
\paper Successive approximations for finding saddle points
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 21--24
\mathnet{http://mi.mathnet.ru/dan33430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224259}
\zmath{https://zbmath.org/?q=an:0172.43602}


Linking options:
  • http://mi.mathnet.ru/eng/dan33430
  • http://mi.mathnet.ru/eng/dan/v177/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019